MAUDE Adverse Event Report: ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE

ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE
Model Number 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/05/2024 it was reported by a sales representative via (b)(4) that an ar-3355-4050 scope stopped working during a case.Discovered during case with no patient harm.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3355-4050 serial/batch number (b)(6) was received for evaluation.Visual evaluation revealed that the sheath had striation marks along it.The perimeter of the distal end was also nicked.Additionally, the lens had damage and black spots on it.Functional testing could not be performed due to the lack of testing equipment.However, due to the various signs of external damage, it can be deduced that the device did not function as required as stated in the complaint allegation.The most likely cause is attributed to misuse due to prying/leveraging the device during use.Dfu-0399-eo revision 1 recommends the following regarding proper care: regular and proper maintenance of your synergy vision ccu and / or camera heads are the best ways to protect your investment and avoid non-warranty repairs.Recommended care and handling of the synergy vision ccu and camera heads includes proper day-to-day operation, cleaning, and sterilization which are extremely important to ensure safe and efficient operation.It is important to visually inspect the camera head, cable, and card edge before each use.

Brand Name
4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19665420
Report Number1220246-2024-06564
Device Sequence Number6595882
Product Code GCJ
UDI-Device Identifier00888867405851
UDI-Public00888867405851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Device Catalogue NumberAR-3355-4050
Device Lot Number15187881
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown